An approximate solution of the Cauchy problem for linear Fredholm integro-differential equations by the method of averaging of functional corrections
Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1305-1314
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_7_a13,
author = {B. G. Mosolov},
title = {An approximate solution of the {Cauchy} problem for linear {Fredholm} integro-differential equations by the method of averaging of functional corrections},
journal = {Differencialʹnye uravneni\^a},
pages = {1305--1314},
year = {1971},
volume = {7},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_7_a13/}
}
TY - JOUR AU - B. G. Mosolov TI - An approximate solution of the Cauchy problem for linear Fredholm integro-differential equations by the method of averaging of functional corrections JO - Differencialʹnye uravneniâ PY - 1971 SP - 1305 EP - 1314 VL - 7 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1971_7_7_a13/ LA - ru ID - DE_1971_7_7_a13 ER -
%0 Journal Article %A B. G. Mosolov %T An approximate solution of the Cauchy problem for linear Fredholm integro-differential equations by the method of averaging of functional corrections %J Differencialʹnye uravneniâ %D 1971 %P 1305-1314 %V 7 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1971_7_7_a13/ %G ru %F DE_1971_7_7_a13
B. G. Mosolov. An approximate solution of the Cauchy problem for linear Fredholm integro-differential equations by the method of averaging of functional corrections. Differencialʹnye uravneniâ, Tome 7 (1971) no. 7, pp. 1305-1314. http://geodesic.mathdoc.fr/item/DE_1971_7_7_a13/